# SDR CALA2011051200361

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 34,021 hours, 10,716 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185F
- Part serial: 2993
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 34,021 hours, 10,716 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER NR 2 ENG START IN AUS, THE APU GEN DISCONNECTED FROM BOTH B USES WHEN NR 2 ENG GEN CONNECTED.  APU GEN WOULD NOT CONNECT TO ANY BUS AFTER THAT.  THERE WAS A STRONG ELECTRICAL ODOR DURING T HIS EVENT.  T/S AND FOUND APU GCU AT FAULT, WITH A GCU FAULT LIGHT AND ELECTRICAL ODOR.  R&R SAME REF AMM 24-21-81.  OPS CHECKS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1439840  S/N OFF 02993 UNIT, GENERATOR OFF 29-2421-9-0002 2993 O/N 29-2421-9-0002 2992.
